Joaquin Moraga
Joaquin Moraga
Подтвержден адрес электронной почты в домене princeton.edu - Главная страница
Название
Процитировано
Процитировано
Год
On weak Zariski decompositions and termination of flips
CD Hacon, J Moraga
arXiv preprint arXiv:1805.01600, 2018
102018
Termination of pseudo-effective 4-fold flips
J Moraga
arXiv preprint arXiv:1802.10202, 2018
102018
Log canonical -fold complements
S Filipazzi, J Moraga, Y Xu
arXiv preprint arXiv:1909.10098, 2019
72019
Strong -complements for semi-stable morphisms
S Filipazzi, J Moraga
arXiv preprint arXiv:1810.01990, 2018
62018
The fundamental group of a log terminal -variety
A Laface, A Liendo, J Moraga
European Journal of Mathematics 5 (3), 937-957, 2019
42019
On the topology of rational -varieties of complexity one
A Laface, A Liendo, J Moraga
arXiv preprint arXiv:1503.06023, 2015
32015
Topology of -varieties
A Laface, A Liendo, J Moraga
arXiv preprint arXiv:1503.06023, 2015
32015
Regularity of structure sheaves of varieties with isolated singularities
J Moraga, J Park, L Song
Communications in Contemporary Mathematics, 2050039, 2020
22020
On minimal log discrepancies and Koll\'ar components
J Moraga
arXiv preprint arXiv:1810.10137, 2018
22018
Iteration of Cox rings of klt singularities
L Braun, J Moraga
arXiv preprint arXiv:2103.13524, 2021
12021
Small quotient minimal log discrepancies
J Moraga
arXiv preprint arXiv:2008.13311, 2020
12020
Special termination for log canonical pairs
V Lazić, J Moraga, N Tsakanikas
arXiv preprint arXiv:2007.06458, 2020
12020
Bounded deformations of -log canonical singularities
J Han, J Liu, J Moraga
12019
Fundamental group of log terminal -varieties
A Laface, A Liendo, J Moraga
arXiv preprint arXiv:1712.02172, 2017
12017
Linear systems on the blow-up of
A Laface, J Moraga
Linear Algebra and its Applications 492, 52-67, 2016
12016
Extracting non-canonical places
J Moraga
Advances in Mathematics 375, 107415, 2020
2020
Maximal log Fano manifolds are generalized Bott towers
K Loginov, J Moraga
arXiv preprint arXiv:2012.00266, 2020
2020
Kawamata log terminal singularities of full rank
J Moraga
arXiv preprint arXiv:2007.10322, 2020
2020
The Jordan property for local fundamental groups
L Braun, S Filipazzi, J Moraga, R Svaldi
arXiv preprint arXiv:2006.01253, 2020
2020
On the topology of rational -varieties of complexity one
A Laface, A Liendo, J Moraga
Moscow Mathematical Journal 20 (2), 405-422, 2020
2020
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20